# SDR TRBA2012059001

- Difficulty date: February 26, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR72
- Aircraft serial: 410
- Aircraft time: 31,060 hours, 34,556 cycles
- Engine: Pwa PW127
- System (JASC): 6111 · Propeller Blade Section
- Part: Retainer
- Condition: Cracked
- Location: Propeller Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION RT PROPELLER BLADE NR 4 RETAINER RING CRACK AT ONE OF THE ATACHING POINT. THE ACFT WAS REMOVED FROM SERVICE. REPLACED RT PROP NR 4 BLADE RETAINER IAW 61-10-00.  THE ACFT RETURNED TO SERVICE.
